# SDR AALA202207129749

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737
- Aircraft serial: 33492
- Aircraft time: 25,154 hours, 9,919 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404041
- Part serial: 8269
- Condition: Cracked
- Location: Zone 100 - Fuse
- Part time: 5,775 hours, 2,512 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING OUT OF ABOUT 26,000 FEET THE RIGHT WING BODY OVERHEAT ILLUMINATED. EMERGENCY DECLARED, FLIGHT DIVERTED TO RDU, LANDING SAFELY. REPLACED RIGHT HAND PACK CRACKED CONDENSER PER AMM 21-51-12. OPERATIONAL CHECK GOOD. NO LEAKS.
